# SDR IPXA2022030479714

- Difficulty date: February 23, 2022
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 75,746 hours, 14,937 cycles
- System (JASC): 5550 · Empennage Flight Control Surfaces, Attach Fittings
- Part: Fitting
- Part number: ALC85361
- Condition: None
- Location: Lt Horz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:1CLH HORIZONTAL STAB ELEVATOR #3 ACTUATOR HINGE SUPPORT FITTING IS CHAFE AT STA XE=122.REPAIRED CHAFED HINGE SUPPORT FITTING IAW VT-SAA EA 011-5510-01-A9501 REV I/R AND UPS EO MD11-5550-83032-A (MINOR).
